# SDR SWIA202501130052

- Difficulty date: November 14, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 38,158 hours, 35,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FORWARD AND AFT END OF THE LAVATORY SERVICE POINT EXTERIOR SKIN DOUBLER STGR23R.     (C-CHECK RO 1/13/2025)    EVALUATED CORROSION ON THE FORWARD AND AFT END OF THE LAVATORY SERVICE POINT EXTERIOR SKIN DOUBLER, REPAIRED BY COMPLYING WITH REO # 601R-53-51-692, REV --, DATED: 2024-11-23. SEE CONTINUE CARD FOR WORK PERFORMED. COMPLIED WITH51-900-1003-SKY
